Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
190 Doctors are Online

Stopped taking birth control, had nausea, bad gas. When will I know if I'm pregnant?

I stopped taking birth control in July . I had a period July, August , and September. I have not had a period in oct , nov, or December.. I had nausea for 3 weeks off and on in dec and threw up about 3 times. I have also had A LOT of bad gas in the past 2 weeks (pass about every 5 minutes). Never had this problem with gas before this long. I went to the doctor last week and took a blood test for pregnancy and she said it was negative! She also said that she has heard of women not showing pregnancy in the blood until 4 months!!!! What are some other things that could be wrong with me if I m not pregnant? YYYY@YYYY
Asked On : Mon, 7 Jan 2013
Answers:  1 Views:  28
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
OBGYN 's  Response
Thanks for writing to us.
You should consult a gynecologist for your urine, blood tests and ultrasonography to rule out pregnancy and if it is not there go and consult a physician to rule out the cause of your problem.
Good luck.
Dr. Richa
Answered: Tue, 6 Aug 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor